# SDR CALA2019102981830

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N4871
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 46,798 hours, 29,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534764222000
- Condition: Damaged
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO FR61 STRG39L FOUND STRG FASTENER HOLE ELONGATED AFTER SKIN FASTENER REMOVED REF NON-ROUTINE NO.9487140 -  SPEC NO.A3NB-05-3-6025.   BULK CARGO FR61 STR39L STRINGER REPAIRED AS PER SRM 53-00-13-300-001 REV 129 AND ECRA 5341-01191 REV -.  IT SHOULD BE MAJOR REPAIR WORK, PLEASE CORRECT THE MAJOR REPAIR FROM ''N'' TO ''Y''.
